RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 125–127 (Mi de9865)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Fundamental solutions of the Maxwell equations

L. A. Alexeyeva, S. S. Sautbekov

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (439 kB)

English version:
Differential Equations, 1999, 35:1, 126–129

Bibliographic databases:
UDC: 517.958
Received: 23.12.1998

Citation: L. A. Alexeyeva, S. S. Sautbekov, “Fundamental solutions of the Maxwell equations”, Differ. Uravn., 35:1 (1999), 125–127; Differ. Equ., 35:1 (1999), 126–129

Citation in format AMSBIB
\Bibitem{AleSau99}
\by L.~A.~Alexeyeva, S.~S.~Sautbekov
\paper Fundamental solutions of the Maxwell equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 125--127
\mathnet{http://mi.mathnet.ru/de9865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723213}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 126--129


Linking options:
  • http://mi.mathnet.ru/eng/de9865
  • http://mi.mathnet.ru/eng/de/v35/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alexeyeva, S. S. Sautbekov, “Method of generalized functions for solving stationary boundary value problems for Maxwell's equation”, Comput. Math. Math. Phys., 40:4 (2000), 582–593  mathnet  mathscinet  zmath
    2. L. A. Alexeyeva, “Generalized solutions of nonstationary boundary value problems for the Maxwell equations”, Comput. Math. Math. Phys., 42:1 (2002), 72–84  mathnet  mathscinet  zmath
  • Number of views:
    This page:56
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019